Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 2741326, 12 pages
https://doi.org/10.1155/2017/2741326
Research Article

Estimates for Weak Solutions to Nonlinear Degenerate Parabolic Systems

1School of Statistics and Mathematics, Zhongnan University of Economics and Law, Wuhan 430073, China
2Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia
3Department of Mathematics, Chongqing Jiaotong University, Chongqing 400074, China

Correspondence should be addressed to Xiangyu Ge; moc.361@eg_uygnaix

Received 24 August 2016; Accepted 13 December 2016; Published 22 January 2017

Academic Editor: Silvia Romanelli

Copyright © 2017 Na Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, vol. 105 of Annals of Mathematics Studies, Princeton University Press, Princeton, NJ, USA, 1983. View at MathSciNet
  2. Y. Chen and L. Wu, Second Order Partial Differential Equations and Systems, Science Press, Beijing, China, 1997.
  3. H. Dong and D. Kim, “Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth,” Communications in Partial Differential Equations, vol. 36, no. 10, pp. 1750–1777, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. G. B. Folland, “Subelliptic estimates and function spaces on nilpotent Lie groups,” Arkiv för Matematik, vol. 13, no. 1, pp. 161–207, 1975. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. L. P. Rothschild and E. M. Stein, “Hypoelliptic differential operators and nilpotent groups,” Acta Mathematica, vol. 137, no. 3-4, pp. 247–320, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Capogna and N. Garofalo, “Regularity of minimizers of the calculus of variations in Carnot groups via hypoellipticity of systems of Hörmander type,” Journal of the European Mathematical Society, vol. 5, no. 1, pp. 1–40, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Capogna, “Regularity of quasi-linear equations in the Heisenberg group,” Communications on Pure and Applied Mathematics, vol. 50, no. 9, pp. 867–889, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. Domokos, “Differentiability of solutions for the non-degenerate p-Laplacian in the Heisenberg group,” Journal of Differential Equations, vol. 204, no. 2, pp. 439–470, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. Franchi, C. E. Gutiérrez, and T. van Nguyen, “Homogenization and convergence of correctors in Carnot groups,” Communications in Partial Differential Equations, vol. 30, no. 12, pp. 1817–1841, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Föglein, “Partial regularity results for subelliptic systems in the Heisenberg group,” Calculus of Variations and Partial Differential Equations, vol. 32, no. 1, pp. 25–51, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. U. Gianazza, “Regularity for nonlinear equations involving square Hörmander operators,” Nonlinear Analysis. Theory, Methods & Applications, vol. 23, no. 1, pp. 49–73, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. J. Manfredi and G. Mingione, “Partial regularity results for subelliptic systems in the Heisenberg group,” Mathematische Annalen, vol. 339, no. 3, pp. 485–544, 2007. View at Publisher · View at Google Scholar
  13. M. Bramanti and L. Brandolini, “Schauder estimates for parabolic nondivergence operators of Hörmander type,” Journal of Differential Equations, vol. 234, no. 1, pp. 177–245, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J. Wang, P. Niu, and X. Cui, “Lp estimates for weak solutions to nonlinear sub-elliptic systems related to Hörmander's vector fields,” Kyushu Journal of Mathematics, vol. 63, no. 2, pp. 301–314, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Wang, “Optimal partial regularity for sub-elliptic systems related to Hörmander's vector fields: the controllable growth case,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, vol. 108, no. 2, pp. 441–463, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Dong and P. Niu, “Regularity for weak solutions to nondiagonal quasilinear degenerate elliptic systems,” Journal of Functional Analysis, vol. 270, no. 7, pp. 2383–2414, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. G. Di Fazio, M. S. Fanciullo, and M. S. Zamboni, “Lp estimates for degenerate elliptic systems with VMO coefficients,” Algebra i Analiz, vol. 25, no. 6, pp. 24–36, 2013, reprinted in St. Petersburg Mathematical Journal, vol. 25, no. 6, pp. 909–917, 2014. View at Google Scholar
  18. A. Nagel, E. M. Stein, and S. Wainger, “Balls and metrics defined by vector fields. I. Basic properties,” Acta Mathematica, vol. 155, no. 1-2, pp. 103–147, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. O. A. Ladyženskaja, V. A. Solonnikov, and N. N. Ural'ceva, Linear and Quasilinear Equations of Parabolic Type, American Mathematical Society, Providence, RI, USA, 1967.
  20. G. Lu, “The sharp Poincaré inequality for free vector fields: an endpoint result,” Revista Matemática Iberoamericana, vol. 10, no. 2, pp. 453–466, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  21. D. Danielli, “A Fefferman-Phong type inequality and applications to quasilinear subelliptic equations,” Potential Analysis, vol. 11, no. 4, pp. 387–413, 1999. View at Publisher · View at Google Scholar · View at MathSciNet